# SDR IXX2008F00014

- Difficulty date: July 18, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 4 FIRE WARNING CAME ON.  THE CREW ACCOMPLISHED THE APPROPRIATE CHECKLIST AND DISCHARGED BOTH FIRE BOTTLES.  THE AC LANDED WITHOUT INCIDENT.  CORRECTIVE ACTION IN WORK.  (K)
